MAUDE Adverse Event Report: WHITE X-TRA SLIDES NON-CLIPPED (1440); SLIDES, MICROSCOPE

WHITE X-TRA SLIDES NON-CLIPPED (1440); SLIDES, MICROSCOPE
Model Number WHITE X-TRA SLIDES NON-CLIPPED (1440)
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported tissue not sticking to white x-tra slides non-clipped (1440), p/n 3800200ae, lot 4900074660.Trending analysis from 04 dec 2024 to 04 dec 2025 reported no (0) other related occurrences of this issue for this product lot.The product history was reviewed and did not identify information in the manufacturing record for this product that could have caused or contributed to the problem reported in this complaint.Retain samples were unavailable for testing.The root cause could not be unequivocally determined from the information available.If additional information is received a follow up report will be submitted.
 
Event or Problem Description
On 05 december 2025, a complaint was raised with the following information: "the tissue do not stick to the slides".On (b)(6) 2025, the leica senior applications consultant advised that there was additional tissue available for re-staining and no patient required a re-biopsy as a result of this event.On 26 december 2025, the leica senior applications consultant advised the leica associate, quality assurance that the awareness date for this event was 24 october 2025.

Brand Name
WHITE X-TRA SLIDES NON-CLIPPED (1440)
Common Device Name
SLIDES, MICROSCOPE
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key24139751
Report Number1419341-2026-00004
Device Sequence Number5430042
Product Code KEW
UDI-Device Identifier20849832025492
UDI-Public20849832025492
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWHITE X-TRA SLIDES NON-CLIPPED (1440)
Device Catalogue Number3800200AE
Device Lot Number4900074660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown